# SDR DALA2014070403932

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1380 BETWEEN LONGERONS 13 - 14R.  CRACKED FRAME WAS REMOVED IAW SRM 51-30-2 AND 51-30-5.  NEW FABRICATE IAW DWG 9912246, REV CY.
